- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (3)
- Authors
- Arsenovic, Milos; Shamoyan, Romi F.
- Contact information
- Arsenovic, Milos : Faculty of Mathematics, University of Belgrade , Studentski Trg., 16, 11000 Belgrade, Serbia , e-mail: ; Shamoyan, Romi F. : Bryansk University , av. 50 October, 7, 241035, Bryansk, Russia , e-mail:
- Keywords
- multipliers; harmonic functions; Bergman spaces; mixed norm spaces; distance estimates
- Abstract
We present new sharp results concerning multipliers and distance estimates in various spaces of harmonic functions in the unit ball of Rn.
- Pages
- 291-302
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2925
Journal of Siberian Federal University. Mathematics & Physics / Sharp Theorems on Multipliers and Distances in Harmonic Function Spaces in Higher Dimension
Full text (.pdf)